Jump to content
CrazyBoards.org

Recommended Posts

Hi,

I have sever social anxiety, depression and very likely ADHD (I'll get assessed for it soon hopefully). My GP prescribed me Citalopram 10mg, I'm starting taking it tomorrow but I was just curios because from reading around I understand it can make depression and anxiety worse at start. I was wondering if anyone had experiences with this drug and how was it?

Link to comment
Share on other sites

I take citalopram, and it helps me a lot with anxiety. Yes, at first there is the potential paradoxical effect of it worsening anxiety, but after a couple of weeks that improves markedly. The only thing is that 10 mg is generally considered a sub-therapeutic dose so I'm hoping that is just a starting dose for you. The generally accepted dose for citalopram is 20 mg.

I am moving this thread to the antidepressant board.

Link to comment
Share on other sites

I didn't look to see if there was an antidepressant board. Yeah I'm just starting and my first day felt good. My anxiety is calmer, and it's only my first day on a low dose so it will get even  better. Hopefully I don't get any physical side effects. 

Link to comment
Share on other sites

A little known fact about myself that I don't usually share is that citalopram pretty much worked for me from day 1. I don't share that because it doesn't work that way for everyone and people need to give it time to work. It can take up to six weeks to feel the full benefit. But yeah, feeling better already is a good sign.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...